# SDR USAA2009113093239

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 17,931 hours, 6,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Reversed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 17 - PHX - EEL - RED EMERGENCY EXIT SEAT MOUNTED LIGHT AISLE SIDE ROW 11R WILL NOT ILLUMINATE.  MAINTENANCE FOUND WIRE CONNECTORS REVERSED - RECONNECTED.  OPERATIONAL CHECK WAS GOOD.
